| Model Number |
20E |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device was not powering on with ac power only.As a result, defibrillation would not be available, if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker advised the customer that their device is not serviceable due to its age and is no longer under warranty.The device was not returned to stryker for evaluation.The cause of the reported issue could not be established.